Medical Questions > Conditions and Diseases > Back Pain Forum

Lower Back Pain and Disorientation

I recently became sick and have been, for the most part, bed ridden. My conditions are lower back pains and some form of disorientation. The back pain has caused other parts of my body to ache as well, but the source of the pain is for sure my lower back region. As for the disorientation, it's like my timing is off, along with my coordination and depth perception. So as of now I have no idea as to what is wrong. Any ideas?
Did you find this post helpful?
|

User Profile
replied January 1st, 2010
It's funny you mention this, as since my back has been at it's worse I've also been disorientated. I thought it could be due to a side effect from the pills I was taking, but who knows......
|
Did you find this post helpful?

replied January 1st, 2010
Extremely eHealthy
hi big supes
yes both side affects from meds and pressure on spinal nerves can affect balance and coordination. what meds are you on. have you seen a specialist on the spine. have you been given a diagnosis?....pete
|
Did you find this post helpful?

User Profile
replied January 1st, 2010
Hi Pete, I am currently taking 75mg of Rhumalgan (once in the morning, once before sleeping). I also take Co-codamal, but that's mainly at night when the pain is unbearable.
|
Did you find this post helpful?

replied January 1st, 2010
Extremely eHealthy
hi big supes
rhmalgan can cause blured vision and balance trouble. i take it myself. its a great drug for arthritis....pete
|
Did you find this post helpful?

User Profile
replied January 1st, 2010
That's astonishing that the hospital couldn't relate the two together. I was sent for a brain scan due to my dizzyness and balance trouble. It's not so bad nowadays... maybe my body is adjusting to the meds.

I agree with you on rhmalgan... it's the difference between functioning and being bedridden for me.
|
Did you find this post helpful?

replied January 1st, 2010
Extremely eHealthy
hey adam
on the rhmalgan do you think the dizziness is a double vision? when i get a little dizzy and then close one eye it goes away. opthemologist said its double vision. just wondering if yours and mine are double vision possibly caused as side effect of drug....pete
|
Did you find this post helpful?

User Profile
replied January 1st, 2010
Erhm, to be honest Pete, mine is more a balance issue. The only way to describe it is to say that it's almost like my balance organs get lazy... for example, I could be walking up some steps and, as I am coming down for the next step up, my head is still coming up behind me. Walking on sand can be a strange sensation aswell as the same thing happens from time to time.
|
Did you find this post helpful?

replied January 1st, 2010
Extremely eHealthy
adam....mine hits me most when im on floor...i cant walk...when i'm looking up from below and im on all fours i get the balance/double vision. when you climb stairs your eyes look up too. so it might be the same...
|
Did you find this post helpful?
Must Read
What structures make up the spine? We review basic spine anatomy here...before identifying potential causes of back pain....
Click here to learn about the most common causes of back pain, and things that increase your risk of backache. We cover lower back pain and upper back pain....
Back pain symptoms may seem obvious. But do you know when symptoms of back pain are more serious or when to see a doctor? Learn what action to take & when...